# SDR COM31097

- Difficulty date: June 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N359CA
- Make and model: Saab SF340A
- Aircraft serial: 340A053
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Inner Race
- Part number: 5009237
- Condition: Spun
- Location: Rt Mlg
- Part time: 11,429 hours
- Component: 5010488
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC REMOVED WHEEL ASSY FROM A/C DUE TO TIRE WORN TO LIMITS.  DURING CLEANING AND VISUAL INSPECTION FOUND INNER RACE HAD SPUN.  SUBASSY HAS BEEN REMOVED FROM SERIVCE AND SENT TO ABS FOR REPAIR OR REPLACEMENT.
